# SDR AALA202507280073

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 76,165 hours, 29,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS ARMING HANDLE ON 4R DOOR IS DIFFICULT TO OPERATE MAINTENANCE LUBRICATED 4R DOOR ROLLERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK AMM 52-13-31.
